# SDR FDEA201107132684

- Difficulty date: July 13, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FXF5310152611
- Condition: Misrepaired
- Location: Bs 1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME REPAIR LOCATED AT STA 1580 BETWEEN S24L AND S25L MISREPAIRED.   ACCOMPLISHED EA F5310-152611.    MAJOR REPAIR.
